MAUDE Adverse Event Report: GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE; HEMOSTASIS PROBE

GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE; HEMOSTASIS PROBE
Model Number CD-B622LA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2/e3: information was asked but unknown, in regard to occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device's ceramic tip was dislodged.The event occurred during a therapeutic gastrointestinal bleeding procedure, and it was completed using a similar device.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation and updates to fields d8, d9, g1, and h4.The device was returned to olympus for inspection and the reported failure was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a component failure of the probe.The cause of the molten shape at the distal end of the flush port could not be determined.The event can be prevented by following the instructions for use which state: 10 preparation, inspection and operation.10.3 operation- warning: do not force the distal end of the insertion portion against body cavity tissue.Always operate the generator at the minimum output level and for the minimum time necessary to successfully complete the procedure.Insufficient generator output time or generator output level may not provide the operator with the desired level of coagulation.Excessive generator output time or generator output level may result in burning of tissue not intended for coagulation.If the output is set too high, tissue may dry out rapidly, causing sticking, and hemostasis may be compromised.Olympus will continue to monitor field performance for this device.

Brand Name
7FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
HEMOSTASIS PROBE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19588529
Report Number3011050570-2024-10186
Device Sequence Number20680627
Product Code KNS
UDI-Device Identifier00821925039452
UDI-Public00821925039452
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B622LA
Device Lot NumberKR275872
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown